# SDR DXTA2019042502319

- Difficulty date: April 25, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 13,345 hours, 8,275 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D22795001
- Part serial: MM105
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND NORMALLY. WE USED THE EMERGENCY GEAR EXTENSION CHECKLIST PROCEDURE TO GET THE NOSE GEAR DOWN AND GREEN.  REMOVED NLG ACTUATOR.  INSTALLED REPAIRED NLG ACTUATOR IAW AMM 32-22-13-900-801 CW POST INSPECTION GMM TABLE 10.2 OPERATIONAL TEST REQUIRED  PERFORMED OPS CHECK IAW AMM 32-31-00-860-801 VERIFIED RIGGING ADJUSTMENT OF NLG ACTUATOR GMM TABLE 10.2 OPERATIONAL TEST SATISFACTORY SYSTEM CHECKS GOOD  PER GMM  TABLE 10.2
